Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
This may sound stupid..but I'm a bit nervous here. Seem to have contracted pneumonia, bronchitias and now have asthma, which doesn't make me feel very good as it is.
The question is...they put me on FLOXIN and my experience is that it usually caused D for me. Righ now I feel awful and seem to have C. Whats going to happen when the meds catch up with my system?? Lord knows I don't want a "Clean out day" which makes me faint right off the toilet. Any suggestions on what to do to avoid that?? Also, already have yeast infection after 3 days of meds. HELP!!! Am scared of what will happen.Input will be appreciated to ease my mind...and gut.Autumn------------------Listen to the wind.....and it shall set you free.
 
G

·
Discussion Starter · #5 ·
hello there autumnnist---I am seconding Moldie's advice----please, please getyourself onto a high potency acidophilus supplement right away!!!!--you are exhibitingclassic antibiotic related "flora wipe-out"symptoms,(flora being the "good" bacteria in our colon--WE need all we can get!) and Lord knows, it sounds like you really do need theantibiotic help with your secondary respiratory infections, but you sure don't need the IBS getting worse (or is that really possible
???)(this is where we can all laugh and relate, right??)--and once you start them, try to stay on them----I really believe that in all of thisIBS hell, that acidophilus is on of our true-blue friends. Let us know how you are doing, and make sure you get enough rest---your body needs all the rest it can to fight off the infection.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top